# SDR DALA2014122006663

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD AND OTBD RIBS FWD/AFT BORES XOS 530.6 AT LT SLAT PANEL NR 5.  AREAS WERE REWORKED AND FOUND OUT LIMITS IAW SRM 57-02, PAR 9 C(1) AND TABLE 1.  BUSHINGS WERE FABRICATED IAW SRM 57-02, PAR 9 C 2.
